NWHSU logo Seminar Calendar SITE MAP
HELP
<< Dec. 2016 >>
Mon Tue Wed Thu Fri Sat Sun
      1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30 31  

All Seminars will be held on campus at Northwestern unless otherwise noted. Schedule subject to change without notice please call 952-885-5446 to register before you attend.

Dec. 1-4, 2016

Frequency Specific Microcurrent Seminar

Carolyn McMakin, MA, DC, San Francisco, CA

24 hours, Thurs, 7 p.m. – 9 p.m. (No CE), Fri., 8:30 a.m. – 6 p.m., Sat, 8:30 a.m. – 6 p.m., Sun., 8:30 p.m. – 6 p.m.

$1195.  To register visit www.frequencyspecific.com

Dec. 2-4, 2016

Last Chance for 20 hours!

Annual License Renewal Seminar

Joseph Ferezy, DC, Frederick Clary, DC, Jeffrey Rich, DC, DACBR, Amy Horton, DC, Michelle A. Mick (nee Wessely), DC, DACBR, DipMEd, Marc Hines, MD, AV Anderson, DC, MD and Louis Freedman, DC

Join us for the last chance to get all your hours done in one weekend.  Its delivered in a fun, symposia format with audience interaction and a variety of speakers and topics.  You will learn about contemporary topics like paraspinal muscular function, autistic spectrum disorders, documentation, spinal x-ray techniques, post-traumatic cervical spine damage, head injuries, concussion and use and abuse of opioid medications.

20 hours (includes 4 X-ray and 2 professional boundaries/abuse reporting, 1 documentation)

Fri., 1 p.m. – 7 p.m., Sat, 9 a.m. – 6 p.m., Sun., 8 a.m. – 2 p.m.

$339 (full program), or $189 (Sat only 8 hours); or $139 (Fri/Sun only 6 hours)

Register online today!

Dec. 3-4, 2016

Take Aim at Chronic Pain

Jerome Rerucha, DC, Kansas

12 hours, Sat., 8 a.m. – 5:30 p.m., Sun., 8 a.m. – 12:15 p.m.

$175. To register visit www.erchonia.com.

Dec. 8, 2016

At the View Box and Professional Boundaries

Jeffrey Rich, DC, DACBR and Tolu Oyelowo, DC

4 hours (includes 3 X-ray and 1 PB); Thurs, 1 p.m. - 5 p.m.

$119 or purchase separately

$30 - PB only (1 p.m. - 2 p.m.)

$90 - X-ray only (2 p.m. - 5 p.m.)

Dec. 9-10, 2016

Advanced CRT Survey

Eliza McLean, DC and Margart Lijewski, DC

Moraine Park Technical College, West Bend, WI

12 hours, Fri., 4 p.m. – 9 p.m., Sat. 8 a.m. – 2:30 p.m.

$43.91, Course # 21130. To register visit www.morainepark.edu

Dec. 10-11, 2016

Chiropractic Neurology Diplomate #15 of 20

Fred Clary, DC

17 hours (includes 1 X-ray, 1 PB), Sat., 8 a.m. – 8 p.m., Sun., 8 a.m. – 2 p.m.

$375

Certified Chiropractic Extremity Practitioner #4 of 7: Advanced Principles of Foot, Gait and Orthotics

Kevin Hearon, DC

15 hours, Sat., 8 a.m. – 6 p.m., Sun., 8 a.m. – 2 p.m.

$375 DC, $150 T5+ students

48-Hour Nutrition Certificate #4 of 4: Endocrine System

Charles Sefcik, DC

12 hours, Sat., 1p.m. – 7 p.m., Sun., 8 a.m. – 2 p.m.

$249 DC, $124.50 First Year Graduates

Classical Clinical Acupuncture: 300 Hour Certificate #10 of 14: Respiratory Conditions and Immune Disorders

Bonnie Walker, DC, DiplAc, LAc

14 hours, Sat. 11 a.m. – 6 p.m., Sun., 8 a.m. – 3 p.m.

$400. To register visit www.wellspringseminars.com

Healthy Aging! With Advanced Session

Dan Murphy, DC and Jerome Rerucha, DC, Seattle, WA

12 hours, Sat. 8 a.m. – 5:30 p.m., Sun., 8 a.m. – 12:15 p.m.

$175 + $75 for CE.  To register visit www.erchonia.com.

Dec. 17-18, 2016

Chiropractic Acupuncture Certificate #4 of 7

Peter Lichtenstein, DC. LAc

15 hours, Sat., 9 a.m. – 6 p.m., Sun., 8 a.m. – 4 p.m.

$299

Healthy Aging!

Dan Murphy, DC, New Orleans, LA

12 hours, Sat., 8 a.m. – 5:30 p.m., Sun., 8 a.m. – 12:15 p.m.

$175 + $75 for CE.  To register visit www.erchonia.com

Progressive Laser Academy

Jerome Rerucha, DC, Dearborn, MI

12 hours, Sat., 8 a.m. – 5:30 p.m., Sun., 8 a.m. – 12:15 p.m.

$175 + $75 for CE. To register visit www.erchonia.com

 

24-25 - No seminars scheduled - Merry Christmas

30-31 - No seminars scheduled - Happy new year


BACK TO TOP


 

Copyright © Northwestern Health Sciences University, 2501 W. 84th St., Bloomington, MN 55431, (952) 888-4777.
Send your questions/comments about the website to Northwestern Health Sciences University Web Coordinator.